Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weakly compact homomorphisms


Authors: J. E. Galé, T. J. Ransford and M. C. White
Journal: Trans. Amer. Math. Soc. 331 (1992), 815-824
MSC: Primary 46H20; Secondary 43A22, 46L05
MathSciNet review: 1085942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the structure of weakly compact homomorphisms between Banach algebras. In particular, it is shown that between many pairs of algebras, the only weakly compact homomorphisms are those of finite rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H20, 43A22, 46L05

Retrieve articles in all journals with MSC: 46H20, 43A22, 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1085942-9
Article copyright: © Copyright 1992 American Mathematical Society